# SDR ASAA2015013010482

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,001 hours, 9,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: B System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ENGAGE B AUTOPILOT. A AUTOPILOT FUNCTIONS PROPERLY.  ACFT GROUNDED.  OPEN
